Alert archive / Texas / High Wind Warnings in 2019
High Wind Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Feb 11, 2019, 3:36 AM CST for 10 counties in Texas. It took effect at Feb 11, 2019, 12:00 PM CST. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 11, 2019, 3:36 AM CST (09:36 UTC)
- In effect from
- Feb 11, 2019, 12:00 PM CST
- Expired
- Feb 11, 2019, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 52 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 4:10 PM CST | HIGH SUST WINDS 40 | 1 Ne Amherst, TX | |
| Feb 11, 5:04 PM CST | NON-TSTM WND DMG | 2 Se Lubbock, TX | BROKEN POWER POLE AT HARMONY SCIENCE ACADEMY. |
| Feb 11, 5:07 PM CST | NON-TSTM WND DMG | 1 Ese Downtown Lubbock, TX | DOWNED POWER LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2346 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632 WWUS74 KLUB 110936 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 336 AM CST Mon Feb 11 2019 TXZ021-027>029-033>035-039>041-111745- /O.UPG.KLUB.HW.A.0001.190211T1800Z-190212T0000Z/ /O.NEW.KLUB.HW.W.0002.190211T1800Z-190212T0000Z/ Parmer-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-Yoakum-Terry-Lynn- Including the cities of Friona, Bovina, Farwell, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, and ODonnell 336 AM CST Mon Feb 11 2019 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... The National Weather Service in Lubbock has issued a High Wind Warning, which is in effect from noon today to 6 PM CST this evening. The High Wind Watch is no longer in effect. * TIMING...Monday afternoon. * WINDS...Sustained westerly winds of 30 to 40 mph with gusts up to 60 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ022-036-042-111745- /O.UPG.KLUB.HW.A.0001.190211T1800Z-190212T0000Z/ /O.NEW.KLUB.WI.Y.0005.190211T1800Z-190212T0000Z/ Castro-Crosby-Garza- Including the cities of Dimmitt, Hart, Ralls, Crosbyton, Post, and Lake Alan Henry 336 AM CST Mon Feb 11 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... The National Weather Service in Lubbock has issued a Wind Advisory, which is in effect from noon today to 6 PM CST this evening. The High Wind Watch is no longer in effect. * TIMING...Monday afternoon. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$ TXZ023-030>032-037-038-043-111745- /O.NEW.KLUB.WI.Y.0005.190211T1800Z-190212T0000Z/ Swisher-Floyd-Motley-Cottle-Dickens-King-Kent- Including the cities of Tulia, Happy, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Spur, Dickens, Dumont, Guthrie, and Jayton 336 AM CST Mon Feb 11 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... The National Weather Service in Lubbock has issued a Wind Advisory, which is in effect from noon today to 6 PM CST this evening. * TIMING...Monday afternoon. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts up to 55 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$
4 follow-up statements
287 WWUS74 KLUB 111745 AAA NPWLUB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Lubbock TX 1145 AM CST Mon Feb 11 2019 TXZ021-027>029-033>035-039>041-120000- /O.CON.KLUB.HW.W.0002.190211T1800Z-190212T0000Z/ Parmer-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-Yoakum-Terry-Lynn- Including the cities of Friona, Bovina, Farwell, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, and ODonnell 1145 AM CST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Strong westerly winds will slowly expand east over much of the South Plains this afternoon. * WINDS...Sustained westerly winds of 30 to 40 mph with gusts to 60 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ022-023-030>032-036>038-042-043-120000- /O.CON.KLUB.WI.Y.0005.190211T1800Z-190212T0000Z/ Castro-Swisher-Floyd-Motley-Cottle-Crosby-Dickens-King-Garza-Kent- Including the cities of Dimmitt, Hart, Tulia, Happy, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Ralls, Crosbyton, Spur, Dickens, Dumont, Guthrie, Post, Lake Alan Henry, and Jayton 1145 AM CST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Until 6 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$
824 WWUS74 KLUB 112012 AAB NPWLUB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Lubbock TX 212 PM CST Mon Feb 11 2019 TXZ021-029-035-041-120100- /O.CAN.KLUB.HW.W.0002.000000T0000Z-190212T0000Z/ /O.EXB.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Parmer-Hale-Lubbock-Lynn- Including the cities of Friona, Bovina, Farwell, Plainview, Hale Center, Lubbock, Wolfforth, Slaton, Tahoka, New Home, and ODonnell 212 PM CST Mon Feb 11 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Lubbock has issued a Wind Advisory, which is in effect until 7 PM CST this evening. The High Wind Warning has been cancelled. * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$ TXZ032-038-112115- /O.CAN.KLUB.WI.Y.0005.000000T0000Z-190212T0000Z/ Cottle-King- Including the cities of Paducah, Cee Vee, Dumont, and Guthrie 212 PM CST Mon Feb 11 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Lubbock has cancelled the Wind Advisory. Strong southwest winds are no longer expected to impact Cottle and King County this afternoon. $$ TXZ027-028-033-034-039-040-120100- /O.EXT.KLUB.HW.W.0002.000000T0000Z-190212T0100Z/ Bailey-Lamb-Cochran-Hockley-Yoakum-Terry- Including the cities of Muleshoe, Littlefield, Amherst, Olton, Morton, Whiteface, Levelland, Sundown, Denver City, Plains, Brownfield, Meadow, and Wellman 212 PM CST Mon Feb 11 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds increasing to 35 to 45 mph with gusts to 60 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ022-023-030-031-036-037-042-043-120100- /O.EXT.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Castro-Swisher-Floyd-Motley-Crosby-Dickens-Garza-Kent- Including the cities of Dimmitt, Hart, Tulia, Happy, Floydada, Lockney, Matador, Roaring Springs, Ralls, Crosbyton, Spur, Dickens, Post, Lake Alan Henry, and Jayton 212 PM CST Mon Feb 11 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$
281 WWUS74 KLUB 112259 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 459 PM CST Mon Feb 11 2019 TXZ027-028-033-034-039-040-120100- /O.CON.KLUB.HW.W.0002.000000T0000Z-190212T0100Z/ Bailey-Lamb-Cochran-Hockley-Yoakum-Terry- Including the cities of Muleshoe, Littlefield, Amherst, Olton, Morton, Whiteface, Levelland, Sundown, Denver City, Plains, Brownfield, Meadow, and Wellman 459 PM CST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds increasing to 35 to 45 mph with gusts to 60 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ035-036-041-042-120100- /O.NEW.KLUB.DU.Y.0001.190211T2259Z-190212T0100Z/ /O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Lubbock-Crosby-Lynn-Garza- Including the cities of Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry 459 PM CST Mon Feb 11 2019 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... The National Weather Service in Lubbock has issued a Blowing Dust Advisory, which is in effect until 7 PM CST this evening. * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * VISIBILITY...One quarter to one mile * Impacts...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. A Blowing Dust Advisory means blowing dust will reduce visibilities to 1/2 mile over a large area. Motorists should use extra caution and adjust travel accordingly. && $$ TXZ021>023-029>031-037-043-120100- /O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Parmer-Castro-Swisher-Hale-Floyd-Motley-Dickens-Kent- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Spur, Dickens, and Jayton 459 PM CST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$
366 WWUS74 KLUB 120003 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 603 PM CST Mon Feb 11 2019 TXZ035-036-041-120115- /O.CAN.KLUB.DU.Y.0001.000000T0000Z-190212T0100Z/ /O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Lubbock-Crosby-Lynn- Including the cities of Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Tahoka, New Home, and ODonnell 603 PM CST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...BLOWING DUST ADVISORY IS CANCELLED... The National Weather Service in Lubbock has cancelled the Blowing Dust Advisory as visibility has increased to over 1 mile, and the heavy blowing dust has moved well east of the area. * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * Impacts...Blowing dust may reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$ TXZ027-028-033-034-039-040-120115- /O.CON.KLUB.HW.W.0002.000000T0000Z-190212T0100Z/ Bailey-Lamb-Cochran-Hockley-Yoakum-Terry- Including the cities of Muleshoe, Littlefield, Amherst, Olton, Morton, Whiteface, Levelland, Sundown, Denver City, Plains, Brownfield, Meadow, and Wellman 603 PM CST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds increasing to 35 to 45 mph with gusts to 60 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ042-120115- /O.CON.KLUB.DU.Y.0001.000000T0000Z-190212T0100Z/ /O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Garza- Including the cities of Post and Lake Alan Henry 603 PM CST Mon Feb 11 2019 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * VISIBILITY...One quarter to one mile * Impacts...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. A Blowing Dust Advisory means blowing dust will reduce visibilities to 1/2 mile over a large area. Motorists should use extra caution and adjust travel accordingly. && $$ TXZ021>023-029>031-037-043-120115- /O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/ Parmer-Castro-Swisher-Hale-Floyd-Motley-Dickens-Kent- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Spur, Dickens, and Jayton 603 PM CST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...Until 7 PM CST. * WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 50 mph. * IMPACTS...Blowing dust will reduce visibilities especially downwind of open fields and construction zones. Unsecured lightweight objects will be blown around. Motorists will experience strong crosswinds at times on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph are expected. Adjust travel and outdoor activities accordingly. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Feb 11, 3:31 AM CST, 5 minutes earlier.
Area forecast discussion, Feb 11, 3:31 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 331 AM CST Mon Feb 11 2019 .DISCUSSION... A sharp upper level trough moving across the Rockies will bring strong winds and fire weather concerns today. Extensive cloud coverage will keep winds lower this morning, only 15-20 mph. As clearing occurs west to east this afternoon, strong winds will be able to mix down. The 700mb heights show around 70dm gradient over 200 miles which supports sustained winds 30-40 mph. Highest winds will be along the New Mexico border into Hale, Lubbock and Lynn counties. Have issued a High Wind Warning for those areas and further east a Wind Advisory. With these winds speeds blowing dust will be possible this afternoon. The westerly winds will help temperatures warm a few degrees more than yesterday, especially in the Rolling Plains. As the trough moves through, much drier air will move in from the west with dewpoints dropping to the single digits this evening. Strong winds and low RH values will create near critical to critical fire weather conditions this afternoon and evening. Clear skies and dry air will allow temperatures to drop to the teens and 20s tonight. Behind the exiting trough, upper level flow will become zonal on Tuesday and will continue through the end of the week. Surface lee troughing will be established again on Wednesday with breezy southwest winds. This will help temperatures to reach a few degrees above normal on Wednesday and Thursday. A shortwave will move through on Thursday and while winds will still bE breezy, they do not look as strong as previous runs. A cold front is still on track for late Thursday/early Friday dropping temperatures back to the upper 50s and low 60s. Fire Weather... Above average temperatures, strong winds and low RH will lead to near critical to critical fire weather conditions this afternoon. Winds will quickly ramp up this afternoon with 30-40 mph and gusts to 55 mph. Dewpoints will drop to single digits by this evening and RH will reach 15% or less for much of the area. A Red Flag Warning is in effect for the extreme southwestern Panhandle and South Plains and a Fire Danger Statement for the southeastern Panhandle and Rolling Plains from 12-8pm. && .LUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning from noon today to 6 PM CST this evening for TXZ021-027>029-033>035-039>041. Red Flag Warning from noon today to 7 PM CST this evening for TXZ021>023-027>031-033>037-039>043. Wind Advisory from noon today to 6 PM CST this evening for TXZ022-023-030>032-036>038-042-043. && 08/99
Hazardous weather outlook, Feb 11, 3:34 AM CST, 2 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 334 AM CST Mon Feb 11 2019 TXZ021>044-120100- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 334 AM CST Mon Feb 11 2019 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Today and Tonight A High Wind Warning is in effect for the extreme southwestern Panhandle and much of the South Plains as sustained winds near 40 mph are expected to develop this afternoon. A Wind Advisory is in effect for much of the Rolling Plains. Along with the increasing winds, warm and dry air will result in very low humidity. A Red Flag Warning has been issued for the extreme southwestern Panhandle and much of the South Plains. A Fire Danger Statement is in effect for the extreme southeastern Panhandle and Rolling Plains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Gusty winds will be possible again on Thursday afternoon.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:36 AM CST | Wind Advisory | LUB | Castro, Cottle, Crosby, Dickens, Floyd, Garza and 8 more | 15 hr |
| Feb 11, 4:59 PM CST | Blowing Dust Advisory | LUB | Crosby, Garza, Lubbock, Lynn | 2 hr |
Nearby
High Wind Warnings in Texas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.